Twisted Wreath Products and Sylow 2-Subgroups of Classical Simple Groups.
Mathematische Zeitschrift, Tome 97 (1967), pp. 406-424
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1967__97_170724,
author = {Warren J. Wong},
title = {Twisted {Wreath} {Products} and {Sylow} {2-Subgroups} of {Classical} {Simple} {Groups.}},
journal = {Mathematische Zeitschrift},
pages = {406--424},
year = {1967},
volume = {97},
zbl = {0166.02103},
url = {http://geodesic.mathdoc.fr/item/MZ_1967__97_170724/}
}
Warren J. Wong. Twisted Wreath Products and Sylow 2-Subgroups of Classical Simple Groups.. Mathematische Zeitschrift, Tome 97 (1967), pp. 406-424. http://geodesic.mathdoc.fr/item/MZ_1967__97_170724/